# SDR KBMA88744

- Difficulty date: May 3, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040032902
- Part serial: 672
- Condition: Precesses
- Location: Cockpit
- Part time: 10,042 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT PRECESSING BEYOND LIMIT.  REMOVED AND INSTALLED SERVICEABLE UNIT AS REQUIRED.
